# SDR UIEA2022061300580

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 51,372 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 X O/H EMRG LTS INOP IN GALLEY AREA PER LRA RAMP INSP.(RELAMPED O/H GALLEY EMERG LTS IN CTR & L/H POS IAW AMM 33-51-03, NOW OPS SATIS. )
